# SDR DXTA200702588

- Difficulty date: November 1, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N718QS
- Make and model: Gulstm 200
- Aircraft serial: 136
- Aircraft time: 1,240 hours, 759 cycles
- Engine: Pwc PW306A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23291006
- Part serial: Y0036
- Condition: Inoperative
- Location: Rt Engine
- Part time: 950 hours, 571 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

RT GENERATOR FAILED AFTER  TAKEOFF POWER , R/T GEN WOULD NOT STAY  RESET NOR HOLD AMP LOAD  NOR VOLTS, TO ABORTED.  REMOVED AND REPLACED RH STARTER GEN PER G200 MM 24-30-06. OPS CHECK GOOD PER G200 MM 24-30-00
